| Catalog Number |
XIFOSS410 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
| Date of Event |
05/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported that implant was removed due to infection.Customer reported patient presented with pain and swelling.Implant was removed and area debrided.Patient was put on clindamycin, tooth 18.Symptoms as a result of the event: pain and swelling.